# SDR C2XA03CL163

- Difficulty date: September 14, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145ER
- Aircraft serial: 145045
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2135 THE CREW REPORTED THE EMERGENCY SIGN ON THE MAIN CABIN DOOR WAS INOPERATIVE.  MAINTENANCE REPLACED THE NR 1 INVERTER.  OPERATIONAL CHECKS WERE GOOD.
